MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; ECCENTRICAL GLENOSPHERE DIA. 40 MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; ECCENTRICAL GLENOSPHERE DIA. 40 MM
Model Number 1376.09.041
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for analysis.Review of manufacturing and sterilization record did not highlight any anomaly on involved batches.Complaint database review for involved lot and sterilization number identified only one further complaint on the same batch out of total 56 manufactured units.Review of results of microbiological tests for clean room confirmed no deviation in sterilization process, thus excluding a manufacturing issue.Through follow-up communication it was learned that patient did not provide further information regarding rehabilitation and post-op therapy after original surgery, neither x-rays or lab results were shared.Taking into account that: - no further information is available regarding the nature of infection since lab reports have not been shared; - explanted components won't be returned; - no deviation in manufacturing and sterilization records has been found, the manufacturer has no evidence to consider this event as product related.According to the available pms data, the revision rate of smr glenosphere belonging to the family product codes 1374.09.Xxx, 1374.15.Xxx, 1376.09.Xxx, 1376.15.Xxx due to infection is around 0.06%.Based on the investigation performed, no corrective actions is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to infection.Previous surgery was performed on (b)(6) 2025 and following components were implanted: - reverse liner (pn 1365.50.810, lot.23at07n, ster.(b)(4)) - tt augmented 360 baseplates (pn 1375.15.515, lot.2515952, ster.(b)(4)) - 140° humeral body (pn 1352.15.051, lot.2523962, ster.(b)(4)) - glenosphere eccentrical dia 40mm (pn 1376.09.041, lot.2022366, ster.(b)(4)) - connector lat + 2mm + screw (pn 1374.15.312, lot.2525197, ster.(b)(4)) - finned stem (pn 1304.15.022, lot.2327598, ster.(b)(4)) - glenoid peg tt (pn 1375.14.652) - bone screw (pn 8420.15.020) - bone screw (pn 8420.15.010) during revision almost all pre-existing components were removed and new retentive liner +3mm (pn 1361.50.810), tt augmented 360 baseplate (pn1375.15.565), 140° humeral body (pn 1352.15.051), connector lat 4mm + screw (pn1374.15.314), glenosphere dia 36 mm (pn 1374.09.111) and bone screws (pn 8420.15.010, pn 8420.15.020, 8420.15.030) were implanted.Wound was irrigated and a tissue sample was sent for analysis.Surgery was completed as intended.Patient is male, date of birth (b)(6) 1958.Event occurred in united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
ECCENTRICAL GLENOSPHERE DIA. 40 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24638409
Report Number3008021110-2026-00144
Device Sequence Number9760853
Product Code PHX
UDI-Device Identifier08033390123112
UDI-Public8033390123112
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1376.09.041
Device Lot Number2022366
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale